# SDR AALA991909

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872AA
- Make and model: Boeing 727223
- Aircraft serial: 21384
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1085
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - REMOVED TEMPORARY REPAIR AND RE-INSTALLED DOUBLER PER SRM 53-30-3 FIG 1.  TST:  59,544 HOURS.  CYCLES:  36,249.  (X)
